# SDR 2002UALA00816

- Difficulty date: April 29, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Aircraft time: 45,551 hours, 26,447 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A 2.5 INCH CRACK IN FUSELAGE COMING OFF LOWER AFT RADIUS OF DOOR 1R OPENING.  MAJOR REPAIR ACCOMPLISHED.  THREE LAYER REPAIR USED DUE TO CRACK THROUGH STRAP, SKIN & BONDED DOUBLER.
